# SDR FDEA202311021822

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 21,664 hours, 12,535 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER CENTER O/B HINGE LOWER SURFACE (25MM*15MM, DEPTH: 2.1MM) & O/B   SIDE (20MM*15MM, DEPTH: 1.4MM) AND CENTER I/B HINGE O/B SIDE (20MM*15MM, DEPTH: 1.07MM)   FOUND DELAMINATION RH WING #5 SPOILER CENTER O/B HINGE LOWER SURFACE DELAMINATION WAS WITHIN THE   ALLOWABLE REPAIRABLE LIMITS OF SB A300-57-6083 R04. REPAIRED RH WING #5 SPOILER   CENTER O/B HINGE O/B SIDE AND CENTER I/B HINGE O/B SIDE DELAMINATION PER SB A300-57-  6082 R03 FIGURE 2 SHEET 2&4  AND FIGURE 5 & EA 6-5750-T0361224 A P2.  MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 57-50/5811 FOR WORK DETAILS.
